# SDR YENA2024011700062

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 42,658 hours, 13,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1903, JFK-SJU. 'STRONG ODOR DURING THE DESCENT LAST 25 MINUTES OF THE FLIGHT; COMPLIED WITH INFORMATION NOTICE 2017-T015J, SECTION B2. TYPE 8 ODOR. PERFORMED LAVEL A DECONTAMINATION PER TSM 05-50-00-810-831A. ENG RUN ON BOTH ENG INCLUDING APU ACCOMPLISHED WITH NO ODOR PRESENT ON EACH BLEED APPLICATION. APU WAS FOUND CLEAN. A/C IS GOOD FOR SVC. HEPA FILTERS REPLACED.'
